# SDR HALA2009020500042

- Difficulty date: February 6, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33422
- Aircraft time: 24,212 hours, 4,595 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 4901568
- Part serial: 494911
- Condition: Failed
- Location: Apu
- Part time: 21,910 hours, 9,113 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEMS, APU FAILED TO START ON ARRIVAL, APU FAULT.  CONFIRMED APU CLUTCH DISENGAGES,   PERFORMED TROUBLESHOOTING IAW FIM 49-11-00 FIG 103/104 BITE APU STARTER.  CHECK APU STARTER, FOUND BURNED HOLE ON BYPASS WEAR INDICATOR AREA.  CHECK APU CLUTCH FOUND FREE MOVING.  REPLACED STARTER CLUTCH IAW AMM 49-41-06 PB 401.  REPLACED APU STARTER IAW AMM 49-01-01 PB 401.  APU START SATISFACTORY.
